# SDR CA100712002

- Difficulty date: July 8, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa JT15D4
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CR
- How discovered: B
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

POWER LOSS DURING FLIGHT, THE CREW EXPERIENCED A HIGH VIBRATION ISSUE RESULTING IN ENGINE POWER LOSS. THE ACFT LANDED SAFELY AT DESTINATION.  POST FLIGHT BORESCOPE INSP FOUND FRACTURED 1ST HIGH TURBINE BLADES.
